The International University of Kagoshima Repository System

HOME    repository info    mypage        Japanese    library    university    Feedback

The International University of Kagoshima Repository >
Facuity of Economics >
Faculty of Economics-University bulletin >

Title :変分法に依らぬ測地線の導出
Authors :中嶋, 眞澄
Authors alternative :Nakajima, Masumi
Issue Date :30-Nov-2017
Abstract :We derive here the geodesic equation without variational naethod.
Type Local :紀要論文
ISSN :13460226
Publisher :鹿児島国際大学経済学部学会
Citation :鹿児島経済論集 Vol.58 no.1 p.23 -26
Appears in Collections:Faculty of Economics-University bulletin

Files in This Item:

File Description SizeFormat
13460226_v58_1_M. Nakajima.pdf108KbAdobe PDFView/Open